Update

Hi all,

Had appointment with onc this morning, next week was to be my 6th and final Caelyx dose

but it has now been cancelled.Unfortunately the last one did nothing to lower my marker in fact it went up slightly,it has been hit and miss throughout. I was not surprised, even though i have not really been symptomatic i have been extremely tired and have not felt myself for the last few weeks.The plan is weekly taxol, he talked about begining next month but when i told him i had planned to go on holiday in the middle of june he agreed i should go and treatment will start on my return.I am to have a scan before i go . I knew this situation was on the cards so am not upset or anxious, i plan on making the most of the next 8 weeks and hope the symptoms do not appear too soon.

I hope all is well and you are all enjoying the sunshine.

Best Wishes Adele xx

6 Replies

oldestnewest
  • Hi Adele,

    I am sorry things are not going the way it should, sending you best wishes for your next treatment and hope you have a good holiday to charge up your batteries.

    Tinking of you love x G x.

  • Hi Adele

    Well, here's to a great holiday for you and with luck the break will give you a chance to build up your strength. Wishing you the best of luck with the post holiday treatment.

    Love Mary xxx

  • Dear Adele

    I'm sorry the Caelyx didn't work as well as you'd hoped. It can have rotten side-effects so perhaps that's adding to your tiredness and feeling out of sorts.

    What a splendid idea to go on holiday to give yourself a break and a treat before starting the weekly taxol. I've heard very good things of this regime and it's one I'll be asking my oncologist about in case she thinks it's suitable for me.

    Make the most of the next eight weeks - are you going somewhere exciting?

    love Annie xxx

  • Hi, Adele.

    Sorry to hear about your treatment. But a break will be good for your overall health and mind so maybe next time the treatment works cause your immune system is better.

    Good holidays for you.

    Hugs,

    Fernanda.

  • Dear Adele

    So Caelyx was a bust - we all react differently, and weekly taxol had been good for many so I think the washing your hands of it and having a nice break sounds *exactly* the right thing to do. It sounded like it was draining you more than helping, so stuff that. Start packing and buying nice bits and pieces for the holiday, letting those rotten side effects fade away, and look forward to the sun. Everything else can wait.

    Love

    Sue xxx

  • So sorry your treatment hasn't worked. Hopefully the next lot will but in the meantime you make the most of this lovely weather (hope it lasts!) and have a wonderful holiday.

    Love

    Annette xxx

You may also like...